DOI 10.1016/s0929-693x(00)80131-1
[Digitalis intoxication during the neonatal period: role of dehydration].
Аннотация
BACKGROUND
Despite the great progress which has been made in the treatment of acute digitalis intoxication by digoxin-immune Fab, it still remains a severe complication of cardiotonic therapy.
CASE REPORT: A neonate with ventricular septal defect and large left-to-right shunt was treated with digitalis and diuretics at the usual starting doses. An intensive phototherapy was also required because of a hyperbilirubinemia due to glucose-6-phosphate dehydrogenase deficiency. Toxic digoxin accumulation (plasma level 14 ng/mL) was diagnosed three days after the initiation of treatment by the presence of sinus bradycardia and bursts of ventricular fibrillation. Intravenous administration of digoxin-specific antibody Fab fragments (Digidot) was effective, with a rapid improvement of the digitalis poisoning.
CONCLUSION
Because of the particularities concerning drug distribution, metabolism and elimination of drugs in the neonatal period, the digoxin therapeutic index is narrow. This case report suggests the involvement of phototherapy and diuretics, which might induce a significant decrease in extracellular water and drug distribution volumes, ultimately promoting the occurrence of an intoxication.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.